Anticardiolipin Antibodies IgM high…..Why?
I’m recovering from non-Hodgin’s lymphoma after chemotherapy. My oncologist, Nauman Moazzam, MD, (Denver, CO) ordered several kinds of blood tests recently to help study the Thalassemia Minor genetic blood trait that I probably inherited from my mother who was of Italian/Sicilian descent. One of the test results, Anticardiolipin Antibodies IgM, was so high (>150 MPL U/ml) it could not be measured. Since high IgM indicates blood clotting problems and I was taking Vitamin D3 (10,000 IU)+K2 MK-7 (100 mcg) and Vitamin K2 helps blood clotting, I stopped taking Vitamin K2 about mid-October 2022.
QUESTION…..Could the Vitamin K2 MK-7 at that dose have caused the high IgM test result?
Coincidentally, I had the worst sinus infection of my life from May through about August 2022 when I got a prescription for an antibiotic that cured it. Per the Biron website, an infection can cause a high IgM test result. The two high IgM test results that I’ve had were in the June to September time frame. This is the same timeframe as the sinus infection and taking the Vitamin K2.
QUESTION…..Could the serious sinus infection have also caused the high IgM test result?
FOLLOW UP…..I’ll be having another blood test (including IgM) at the end of Dec. 2022 and an office visit with my oncologist following it. The above questions are for the interim.
THANKS FOR ANY THOUGHTS ABOUT THE ABOVE QUESTIONS AND MY SUSPICIONS OF WHY THE IGM RESULTS ARE SO HIGH.